It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-29-2010, 10:06 PM   #1
Newbie
(female)
 
Join Date: Nov 2010
Location: Mission, Tx
Posts: 2
babe17 HB User
i am taking some diet pills, why is my hair falling off in bunches!

Hi! like about 3 months ago i started drinking these pills a friend referred to me for weigtloss.... the thing is.. that like about a month and a half ago.. i noticed my hair would fall of when i would brush.. i thought it was normal.. but no! i love my hair.. its down to my waist and i used to have a lot! now its very thin and fragile.. when ishouwer it falls of ,, when im combing it.. ALWAYS... my hairbrush is puffy with my hairs.. but even when its dry, i just pass my fingers through it.. and hair comes in my fingers... im scared.. i don't have any bald patches... its just falling even...what do i do? do i stop drinking my diet pills?...im afriaid to go bald!!!!

 
Sponsors Lightbulb
   
Old 12-01-2010, 12:04 PM   #2
Member
(female)
 
Join Date: Feb 2010
Location: Ketchikan
Posts: 82
shipscook1 HB User
Re: i am taking some diet pills, why is my hair falling off in bunches!

Stop the pills. Take them to your primary care doctor. They may have caused other damage? Sounds pretty scary.
What do you mean drinking the pills?

Nan

 
Sponsors Lightbulb
   
Old 12-01-2010, 08:14 PM   #3
Newbie
(female)
 
Join Date: Nov 2010
Location: Mission, Tx
Posts: 2
babe17 HB User
Re: i am taking some diet pills, why is my hair falling off in bunches!

Yes, I am still taking those pills, it makes me eat less.. and very thirsty... litteraly very thirsty.. if i don't drink water, i feel sick and dizzy,....i have to be drinking water even when i go to Church.. an d im maintaining my weight up untill now.. they told me that mayb its absorbing other kind of "good fat" that my body needs.. im pretty scared really... i did a reaserch and it kinda cleans your intestines.. that's why when i eat fatty food like pizza or stuff like that i get diarreah after that.. anhy adviceS??

Last edited by ms_mod; 12-02-2010 at 02:17 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Taking Spironolactone & iron for hair loss luv2beamom Hair Loss / Alopecia 1 07-13-2009 05:52 PM
Allergies Advice Needed, dust/pets taking Fexofendaine yellowgirl Allergies 3 02-17-2009 10:40 AM
Hair loss and birth control pills?!? Connection? PotNoodlez4 Hair Loss / Alopecia 24 12-02-2006 05:13 AM
HELP - thyroid problem or ? JennyG. Thyroid Disorders 3 11-11-2006 01:58 PM
Hair falling out since taking Propecia Jarred2004 Hair Problems 4 08-10-2006 03:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!